Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Paducah, KY

April 15, 2011Massac County, Pulaski County, Illinois; 5 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 15, 2011, 6:24 PM CDT for Massac County, Pulaski County, Illinois; 5 counties in Kentucky. It was in force for 21 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 6:24 PM CDT (23:24 UTC)
Expired
Apr 15, 2011, 6:45 PM CDT
In force
21 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Massac County, IL, Pulaski County, IL, Ballard County, KY, Carlisle County, KY, Graves County, KY, Livingston County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 4 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 6:25 PM CDTHAIL 1Gage, KYQUARTER SIZE HAIL REPORTED BETWEEN GAGE AND KEVIL.
Apr 15, 6:31 PM CDTHAIL 0.75Metropolis, IL
Apr 15, 6:31 PM CDTHAIL 1West Paducah, KYQUARTER SIZE HAIL REPORTED AT NATIONAL WEATHER SERVICE OFFICE.
Apr 15, 6:32 PM CDTHAIL 0.75West Paducah, KYDIME SIZE HAIL REPORTED JUST WEST OF AIRPORT.
Apr 15, 6:39 PM CDTHAIL 1.5Paducah, KY
Apr 15, 6:39 PM CDTHAIL 1.5West Paducah, KYOCCURRED AT THE NATIONAL WEATHER SERVICE OFFICE NEAR BARKLEY REGIONAL AIRPORT.
Apr 15, 6:40 PM CDTHAIL 1Metropolis, ILQUARTER SIZE HAIL REPORTED.
Apr 15, 6:47 PM CDTHAIL 0.75Melber, KYDIME SIZE HAIL REPORTED.
Apr 15, 6:49 PM CDTHAIL 1Metropolis, IL
Apr 15, 6:54 PM CDTHAIL 0.755 Nw Paducah, KYDIME SIZE HAIL REPORTED ALONG NOBLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:47 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WUUS53 KPAH 152324
SVRPAH
ILC127-153-KYC007-039-083-139-145-152345-
/O.NEW.KPAH.SV.W.0057.110415T2324Z-110415T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  EAST CENTRAL PULASKI COUNTY IN SOUTHERN ILLINOIS...
  EASTERN BALLARD COUNTY IN WESTERN KENTUCKY...
  NORTHEASTERN CARLISLE COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN GRAVES COUNTY IN WESTERN KENTUCKY...
  SOUTHWESTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 645 PM CDT.

* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. A LINE OF SEVERE THUNDERSTORMS 
WAS LOCATED FROM JUST WEST OF JOPPA TO JUST EAST OF BLANDVILLE. 
ANOTHER SEVERE STORM WAS LOCATED 6 MILES   SOUTHEAST OF 
LOVELACEVILLE..AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LOVELACEVILLE...
  LONE OAK...
  PADUCAH...
  WEST PADUCAH...
  BROOKPORT...
  METROPOLIS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI.

&&

LAT...LON 3723 8895 3716 8873 3714 8849 3684 8871
      3697 8900
TIME...MOT...LOC 2322Z 205DEG 43KT 3693 8873
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
660 
WWUS53 KPAH 152334
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
634 PM CDT FRI APR 15 2011

ILC153-152344-
/O.CAN.KPAH.SV.W.0057.000000T0000Z-110415T2345Z/
PULASKI IL-
634 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PULASKI COUNTY IN
SOUTHERN ILLINOIS IS CANCELLED...

LAT...LON 3720 8885 3716 8873 3714 8849 3691 8866
      3692 8889 3692 8890
TIME...MOT...LOC 2334Z 264DEG 26KT 3702 8879

$$

ILC127-KYC007-039-083-139-145-152345-
/O.CON.KPAH.SV.W.0057.000000T0000Z-110415T2345Z/
MASSAC IL-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-
634 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...AND NORTHWESTERN
GRAVES...NORTHEASTERN CARLISLE...MCCRACKEN...SOUTHEASTERN BALLARD AND
SOUTHWESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTH OF LOVELACEVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE WEST PADUCAH...METROPOLIS...
BROOKPORT...PADUCAH AND LONE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.

&&

LAT...LON 3720 8885 3716 8873 3714 8849 3691 8866
      3692 8889 3692 8890
TIME...MOT...LOC 2334Z 264DEG 26KT 3702 8879
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:45 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 15, 2:45 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
245 PM CDT FRI APR 15 2011

.DISCUSSION...
MANY CHALLENGES WITH THIS FORECAST PACKAGE.  FIRST ARE THE NEAR TERM
PRECIP CHANCES.  ISOLATED CONVECTION HAS BEGUN IN FAR WESTERN
PORTIONS OF THE PAH FORECAST AREA...WITH ALL BUT FAR EASTERN
PORTIONS OF THE FA IN A TORNADO WATCH.  SHOWERS AND STORMS WILL
CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION THROUGH THE LATE
AFTERNOON HOURS.  BETWEEN ONGOING CONVECTION THIS EVENING...AND WRAP
AROUND MOISTURE PRODUCING SHOWERS LATE TONIGHT INTO SATURDAY...KEPT
LIKELY POPS EAST FOR THUNDERSTORMS TO CHANCE POPS WEST FOR FOR
SHOWERS THIS EVENING.  AFTER MIDNIGHT...WITH THE FRONT TO OUR EAST
ANY PRECIP SHOULD JUST BE LINGERING SHOWERS.  WENT WITH CHANCE POPS
NORTHEAST TO SLIGHT CHANCE POPS SOUTHWEST LATE TONIGHT AND SATURDAY
MORNING...WITH POPS TAPERING OFF FROM SOUTHWEST TO NORTHEAST
SATURDAY AFTERNOON.

THERE WILL BE A BREAK IN THE PRECIPITATION CHANCES SATURDAY NIGHT
INTO SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE GULF COAST STATES.
CONDITIONS WILL REMAIN COOL INTO SATURDAY NIGHT...BUT AS THE HIGH
MOVES SOUTHEAST OF OUR AREA...A RETURN OF SOUTHERLY WINDS AND
SUNSHINE WILL PROVIDE A NICE WARM UP ON SUNDAY.

A WARM FRONT WILL LIFT NORTH OF OUR REGION ON SUNDAY...AND IT WILL
LINGER NORTH OF THE PAH FA FOR THE EARLY PART OF THE WORK WEEK.  THE
FRONT WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM
DEVELOPMENT...BUT WHERE THE SHOWERS AND STORMS WILL DEVELOP IS THE
QUESTION.  THE LAST COUPLE OF RUNS OF BOTH THE GFS AND ECMWF HAVE
BEEN ALL OVER THE PLACE...AND FOR NOW KEPT SUNDAY NIGHT AND MONDAY
DRY...WITH SLIGHT TO LOW CHANCE POPS MONDAY NIGHT INTO TUESDAY.  THE
12Z RUNS OF THE GFS AND ECMWF DO HAVE VERY GOOD AGREEMENT FOR
TUESDAY NIGHT...SHOWING LOW PRESSURE MOVING INTO THE GREAT LAKES
REGION DRAGGING A COLD FRONT THROUGH THE FA.  INCLUDED HIGH CHANCE
POPS FOR TUESDAY NIGHT ACROSS THE ENTIRE AREA.  AFTER THE FRONT
PASSES...THE MODELS AGAIN DIVERGE...SO AT THIS TIME CHOSE TO KEEP
CHANCE POPS THROUGH THE END OF THE FORECAST PERIOD UNTIL A CLEARER
PICTURE EMERGES.

IN THE NEAR TERM...LEANED MORE TOWARD THE SLIGHTLY WARMER MAV
GUIDANCE FOR TONIGHT THROUGH SUNDAY...AND TOWARD THE COOLER MAV
TEMPS FOR SUNDAY NIGHT. IN THE EXTENDED...OVERALL STAYED WITHIN A
FEW DEGREES OF THE LATEST MEX GUIDANCE.

&&

.AVIATION...
STRATO-CU AND MVFR CIGS COVERED MUCH OF SOUTHEAST MISSOURI WITH
HIGH LEVEL CLOUDS DEPARTING EAST OF THE MISSISSIPPI. KEPT CB/S FOR
CONVECTIVE MENTION GIVEN UNCERTAINTY WITH RESPECT TO COVERAGE.
WINDS WILL STAY SOUTH/SOUTHEAST THIS AFTERNOON...WITH GUSTS OVER 20
KTS CONTINUING. WINDS WILL VEER THIS EVENING WITH FRONTAL PASSAGE
TO SOUTHWEST. OVERNIGHT...PROBABILITY FOR MVFR CIGS WILL INCREASE
ESPECIALLY AFTER MIDNIGHT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 15, 3:33 AM CDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
333 AM CDT FRI APR 15 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-160845-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
333 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TODAY...SOME OF WHICH MAY BE SEVERE.
CONVECTION SHOULD BE ONGOING IN THE MORNING...MOVING NORTHEAST
ACROSS THE EVANSVILLE TRI STATE AND PENNYRILE REGIONS. ADDITIONAL
DEVELOPMENT IS LIKELY IN THE WAKE OF THE MORNING CONVECTION...
FROM LATE MORNING INTO THE AFTERNOON HOURS. STORMS WITH ROUND TWO
COULD TAKE ON SUPERCELL CHARACTERISTICS...ESPECIALLY OVER
SOUTHEAST MISSOURI...WESTERN KENTUCKY AND THE SOUTHERN TIP OF
ILLINOIS. HAZARDS WILL INCLUDE LARGE HAIL...DAMAGING WINDS AND
POSSIBLY TORNADOES. THE ALERT LEVEL WILL LARGELY DEPEND ON HOW
UNSTABLE THE ATMOSPHERE CAN BECOME THROUGH THE DAY...AND IF UPPER
LEVEL JET STREAM WINDS CAN LINE UP WITH THE AXIS OF
DESTABILIZATION. STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50
MPH.

LOCALLY HEAVY RAIN WILL ALSO BE A CONCERN TODAY. RAINFALL EARLIER
THIS WEEK HAS GROUND CONDITIONS SATURATED IN SOME AREAS. THIS
SYSTEM IS FORECAST TO BRING TO THE REGION 1 TO 1 1/2 INCHES OF
RAINFALL...WHICH COULD CAUSE URBAN AND SMALL STREAM FLOOD CONCERNS
ONCE AGAIN.

FLOODING IS AGAIN OCCURRING ON MANY AREA RIVERS. PLEASE REFER TO
THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NEXT WEEK...IT APPEARS THE WEATHER PATTERN WILL SET UP IN A
MANNER FAVORABLE FOR PERIODS OF HEAVY RAIN. GIVEN THE VARIABILITY
IN THE MODEL DATA...IT IS TOO SOON TO TELL WITH MUCH CONFIDENCE
WHERE EXACTLY THE AXIS WILL SET UP. HOWEVER THE EFFECTS SHOULD
BE FELT ACROSS PORTIONS OF BOTH THE MID MISSISSIPPI AND LOWER
OHIO VALLEY REGIONS.

FLOODING IS EXPECTED TO CONTINUE ON MANY AREA RIVERS. PLEASE
REFER TO THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...ESPECIALLY THIS AFTERNOON.

JP

In the hours before

Local storm report, Apr 15, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
612 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             THOMPSONVILLE           37.91N 88.76W
04/15/2011  M1.00 INCH       FRANKLIN           IL   TRAINED SPOTTER

            WIND GUSTS 50 MPH REPORTED WITH THE STORM.

&&

SMITTY
Local storm report, Apr 15, 6:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
614 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     WEST FRANKFORT          37.90N 88.93W
04/15/2011  E60 MPH          FRANKLIN           IL   TRAINED SPOTTER

            WIND GUSTS ESTIMATED 50 TO 60 MPH WITH DIME SIZE HAIL
            REPORTED WITH THE STORM.

&&

SMITTY
Local storm report, Apr 15, 6:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
618 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             7 W HARRISBURG          37.74N 88.68W
04/15/2011  E0.75 INCH       SALINE             IL   TRAINED SPOTTER

&&

RST
Local storm report, Apr 15, 6:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
619 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             ROUND KNOB              37.22N 88.73W
04/15/2011  M0.88 INCH       MASSAC             IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 15, 6:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
621 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 S LOWES               36.86N 88.77W
04/15/2011  M0.88 INCH       GRAVES             KY   TRAINED SPOTTER

            LATE REPORT. NICKEL SIZE HAIL COVERING THE GROUND.

&&

SMITTY
Local storm report, Apr 15, 6:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             MERMET                  37.27N 88.85W
04/15/2011  M0.88 INCH       MASSAC             IL   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:45 PM CDTSevere Thunderstorm WarningPAHJackson30 min
Apr 15, 4:47 PM CDTTornado WarningPAHAlexander19 min
Apr 15, 4:52 PM CDTSevere Thunderstorm WarningPAHAlexander, Union23 min
Apr 15, 5:01 PM CDTTornado WarningPAHJackson29 min
Apr 15, 5:12 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski33 min
Apr 15, 5:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Union28 min
Apr 15, 5:20 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson25 min
Apr 15, 5:21 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope24 min
Apr 15, 5:27 PM CDTSevere Thunderstorm WarningPAHMassac, Pope13 min
Apr 15, 5:30 PM CDTSevere Thunderstorm WarningPAHJohnson, Pulaski, Union30 min
Apr 15, 5:35 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski3 hr
Apr 15, 5:40 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Saline, Williamson50 min
Apr 15, 6:02 PM CDTSevere Thunderstorm WarningPAHHamilton, Wayne, White43 min
Apr 15, 6:17 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope28 min
Apr 15, 6:26 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline, Williamson34 min
Apr 15, 6:45 PM CDTSevere Thunderstorm WarningPAHHardin, Johnson, Massac, Pope30 min
Apr 15, 4:58 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, McCracken32 min
Apr 15, 5:06 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, Hickman, McCracken24 min
Apr 15, 5:34 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman26 min
Apr 15, 5:48 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, McCracken27 min
Apr 15, 6:50 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Hickman, Marshall25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.